# SDR FDEA202101090053

- Difficulty date: January 9, 2021
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24291
- Aircraft time: 50,355 hours, 23,327 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Test Switch
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST SWITCH ABOVE DOOR 1L DOES NOT ILLUMINATE WHEN PUSHED AND EMERGENCY LIGHTS DO NOT ILLUMINATE WHEN TEST SWITCH PUSHED.  IDENTIFIED PARTS SWITCH ASSEMBLY.  FOUND WIRE AT NO CONNECTION AT SWITCH S10292 LOOSE.  RECONNECTED AND FUNCTION TESTED, IAW B757 AMM 33-51-00-5 SWITCH NOW OPERATES NORMALLY.  A/C GOOD FOR SERVICE.
